Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On anisotropic solvable linear algebraic groups

Author: S. P. Wang
Journal: Proc. Amer. Math. Soc. 84 (1982), 11-15
MSC: Primary 20G25
MathSciNet review: 633267
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A connected linear algebraic solvable group $ G$ defined over a field $ k$ is anisotropic over $ k$ if $ G$ has no $ k$-subgroup splitting over $ k$. A simple criterion for anisotropic solvable groups is presented when $ k$ is a local field.

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Linear algebraic groups, Benjamin, New York, 1969. MR 0251042 (40:4273)
  • [2] Gopal Prasad, Elementary proof of a theorem of Tits and of a theorem of Bruhat-Tits (preprint).
  • [3] M. Rosenlicht, Some rationality questions on algebraic groups, Ann. Mat. Pura Appl. (4) 43 (1957), 25-50. MR 0090101 (19:767h)
  • [4] -, Questions of rationality for solvable algebraic groups over nonperfect fields, Ann. Mat. Pura Appl. (4) 61 (1963), 97-120. MR 0158891 (28:2113)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G25

Retrieve articles in all journals with MSC: 20G25

Additional Information

Keywords: Linear algebraic groups, solvable groups, unipotent groups, local fields
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society